# SDR SWAA2015052940190

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 36,208 hours, 20,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 LT COCKPIT WINDOW FRAME POST CRACKED.  REPAIRED WINDOW POST IAW ACO.
